# SDR 9703949914

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Striker
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGHT MAIN GEAR DOOR SWITCH STRIKER.  ALSO, REPLACED LEFT AND RIGHT MAIN GEAR DOOR SKID PLATES DUE TO DAMAGE INCURRED ON LANDING. OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
